# SDR DL72W991858

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Aft Lav
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE LIGHT ILLUMINATED.  LAVS CHECKED AND NO SMOKE/FIRE/FUMES OBSERVED.  POM PROCEDURES FOLLOWED AND LIGHT AND CABIN CHIMES EXTINGUISHED WHEN SWITCH IN STARBOARD AFT LAV WAS PLACED OFF.  VERIFIED LAV SMOKE DETECTORS IN ALL LAVS CHECK NORMAL.  NO SIGNS OF SMOKE/FIRE/FUMES.
